# SDR QR9R2023081400001

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723569732
- Aircraft time: 3,343 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Part serial: NA
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENTERING A/C FROM PILOT SIDE CREW DOOR FOR PAX BLOWER MOC, MAINTENANCE DETECTED THE CO-PILOT HEADREST WAS BROKEN AT BASE. REPLACED HEADREST ASSEMBLY IAW CMM 25-10-17.
